# SDR AALA20170905002

- Difficulty date: September 5, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON SKIN IN 11 AREAS BETWEEN FUSELAGE STATIONS 727J AND 747, AND BETWEEN STRINGERS 27L AND 27R.  REPAIRED PER SRM 51-10-02, SRM 53-00-01-1A-5, AND EA 272812.
